Phase transitions and the generalized virial equation of state. Fuliński, A. Physics Letters A, 31(4):176-177, 1970.
Phase transitions and the generalized virial equation of state [link]Paper  doi  bibtex   
@ARTICLE{Fulinski1970176,
author={Fuliński, A.},
title={Phase transitions and the generalized virial equation of state},
journal={Physics Letters A},
year={1970},
volume={31},
number={4},
pages={176-177},
doi={10.1016/0375-9601(70)90909-6},
url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-49849113824&doi=10.1016%2f0375-9601%2870%2990909-6&partnerID=40&md5=15ad09fc510c9066902ea64651ed8184},
correspondence_address1={Fuliński, A.; Department of Theoretical Chemistry, Jagellonian University, Kraków, Poland},
document_type={Article},
source={Scopus},
}
Downloads: 0